Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Montesano quintic surface


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 34 (1928), 761-770
DOI: https://doi.org/10.1090/S0002-9904-1928-04639-6
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 631--639
This work is cited by: Bull. Amer. Math. Soc., Volume 37, Number 8 (1931), 615--624
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 735--742
MathSciNet review: 1561658
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04639-6